INAPPROPRIATELY TREATED INTRACTABLE COUGH
AbstractChronic, non-productive cough has a variety of causes. In most cases the etiology is readilyidentifiable and treatable. Occasionally drugs induce a persistent cough which necessitateswithdrawal of the offending agent. A case is presented in which drug- induced cough wasmisdiagnosed and inappropriately managed
In Braunwald E. Heart Disease. A textbook of Cardiovascular Medicine. 3rd Ed., WB Saunders Company,
Hume, A., General, J. Converting Enzyme Inhibitors in the treatment of Hypertension (Later) N. Eng. J.
Med. 1989; 320: 1750.
Israel-Biet, D., Delaisements, C., Chretien, J. Enalapril-induced cough (Later) Lancet, 1986; 2: 918.
Goldszer, R.C., Lilly, L.S., Solomon, H.S. Prevalence of cough during angiotensin-converting inhibitor
therapy. Am. J. Med. 1988; 85: 887.
Williams, G.H. Converting Enzyme Inhibitors in the treatment of Hypertension. N. Eng. J. Med. 1988;
Powell, W.J. Converting-enzyme inhibitors in the treatment of hypertension (Letter) N. Eng J. Med. 1989;
Couler, D.M., Edwards, I.R. Cough Associated with captopril and enalapril. BM J 1987; 294: 1521-3.
Sample, P.F., Heerd, G.W. Cough and Wheeze caused by inhibitors of angiotensin converting enzyme
(Letter)N. Eng. J. Med. 1986; 314: 61.
Swartz, S.L., Williams, G.H. angiotensin-converting enzyme inhibition and prostaglandins. Am. J. Cardiol,
; 49: 1405-9.
Nicholls, M.G., Gilchrist, N.L. Sulindac and cough induced by converting enzyme inhibitors. Lacent, 1987;